# SDR USAA2011102100006

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 43,429 hours, 16,164 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT INOP AT AFT RIGHT FLIGHT ATTENDANT STATION.  MAINTENANCE REPLACED FLASHLIGHT BATTERY IN AFT RIGHT F/A STATION.
